# SDR CALA2020032700700

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 116A71059
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRUNT SPAR NO.3 SLAT O/B AUXILIARYTRACK LOAD RETAINING BRACKET ATTACH TO SPAR FLANGE HAS SPOT OF SURFACE CORROSION REF AAR N/R 99870512 REMOVED AND RPELACED NO.3 SLAT O/B AUX TRACK LOAD RETAINING BRACKET AT LT WING L/E REF B737 SRM 51-40-02 AND 51-40-05
